Ask an expert
Question

02 Nov 2006

Bleeding for 27 days ...
Hi there ...

After abstaning from contraceptives, Ive recently started on the Jasmine pill, exactly 27 days ago & I haven't stopped bleeding. I been to a guinee recently who told me to continue with the pill but it seems as if the flow is getting heavier & I'm approaching my section batch already. Should I continue the pill? Or Could this just be a hormone imbalance & should I not be taking some sort of multivitamin for the blood loss?
Answer 365 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Irregular bleeding is not uncommon when you start Yasmin. It usually settles. If you can live with it for a bit longer you could do so. Otherwise you may need to change your Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20022 votes
Vote